# SDR R61A201709180710

- Difficulty date: August 30, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 24,942 hours, 19,562 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR AND HINGE CORRODED.  NO DAMAGE ALLOWED TO DOOR OR HINGE. REMOVED AND REPLACED THE DOOR IAW AMM 53-03-63.
